# SDR GTIA9900897

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT PYLON BULKHEAD FORWARD FACE BULKHEAD FRAME HAS A 3.5 INCH CRACK BETWEEN STRINGERS 15 AND 16.  REMOVED ANGLE AND REPLACED WITH NEW ANGLE 9912243-9 PO NR 8125801 PER DC9 SRM 51-30-2 FOR RIVETS 51-30-5 FOR HI-LOCKS.  (M)
